# SDR DXTA2014022805667

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Gulstm 200
- Aircraft serial: 216
- Aircraft time: 4,196 hours, 2,673 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6229978408
- Part serial: 18WHM
- Condition: Faulty
- Location: Cockpit
- Part time: 5,860 hours, 3,586 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 37000 HEARD A POP SOUND & THE LT MFD WENT OUT.  A BURNING WIRE SMELL STARTED THEN WENT AWAY AFTER SHUTTING OFF THE RT AVIONICS.  PERFORMED INSPECTION OF WIRING BEHIND INSTRUMENT PANEL, NO HIDDEN DAMAGE OR DEFECTS NOTED.  R & R THE LT MFD ON CO-PILOT'S SIDE IAW MM 34-21-15, SYS OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
